MathSciNet Relay Station
MathSciNet bibliographic data
MR1251840 (94j:05112) 05C85 (68Q25 68R10)
Alon, N.; Duke, R. A.; Lefmann, H.; Rödl, V.; Yuster, R. The algorithmic aspects of the regularity lemma. J. Algorithms 16 (1994), no. 1, 80–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement